# SDR DHLA201000066

- Difficulty date: July 23, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,577 hours, 25,555 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 4 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PROBLEM DESCRIPTION: NR 4 FIRE WARNING ILLUMINATED PERFORMED EMERGENCY PROCEDURES FIRED ONE BOTTLE. EMERGENCY WAS NOT DECLARED BY FLIGHT CREW.  ACFT WAS GROUNDED.  R & R THE RT FAN FIRE DETECTOR (PN 898463), NR 4 PYLON FIRE DETECTION WIRING (4W7004, 4W7005, 4W7008, PN 7801674-20, PN 7801684-20)AND PYLON CONNECTOR(R5-7008, PN DC60E1YSM7SN). FIRE WARNING OP'S CHECKED SERVICEABLE IAW MM 26-10-01.
